MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE TV; SURGICAL MESH

CALDERA MEDICAL DESARA BLUE TV; SURGICAL MESH
Model Number CAL-DS01BTV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the patient required explant of desara blue tv sling six months post-op due to pain.The sling was implanted on (b)(6) 2020, and was explanted on (b)(6) 2021.No lot number was provided, and the product was not returned for evaluation.No further information was provided.Without additional information, it is unknown whether the adverse event occurred due to surgical techniques, patient pathology or other conditions.

Brand Name
DESARA BLUE TV
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
CALDERA MEDICAL
5171 clareton drive
agoura hills CA 91301
Manufacturer (Section G)
CALDERA MEDICAL
5171 clareton drive
agoura hills 91301
Manufacturer Contact
alicia heckathorne
5171 clareton drive
agoura hills, CA 91301
8188796555
MDR Report Key14274595
Report Number3003990090-2021-01528
Device Sequence Number5842661
Product Code OTN
UDI-Device Identifier00890594000834
UDI-Public00890594000834
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162201
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCAL-DS01BTV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale